# SDR DALA1111619223

- Difficulty date: February 3, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 29,883 hours, 21,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663531
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP RT TIE DOWN TRACK FROM STA 1060 TO 1155.  WITH SURFACE CORROSION (MK).  COMPLIED WITH W/O 20033107 ITEM 0045.  REMOVED CORROSION REF MD90 SRM 51-10-05 AND FOUND OUT OF LIMITS, REF MD90 SRM 53-40-001.  REMOVED RT TIE DOWN TRACK FROM STA 1060 TO DTA 1155 REF MD90 SRM 51-30-001 AND 51-30-02 LOCATED AND DRILLED NEW TIE DOWN TRACK FROM STA 1060 TO 1155 RT REF MD90 SRM 51-30-05.  INSTALLED NEW TIE DOWN TRACK FROM STA 1060 TO STA 1155 RT REF MD90 SRM 51-30-01 AND 51-30-02.
